Publication details

Title: Computation of the Helmholtz eigenvalues in a class of chaotic cavities using the multipole expansion technique.
Authors: Seydou F, Ramahi O & Seppänen T
Year: 2009
Published in:IEEE Transactions on antennas and propagation, 57(4):1169-1177.

BiBTex

@ARTICLE{isg:1248,
author = {Seydou F. and Ramahi O. and Sepp{\"a}nen T.},
title = {Computation of the Helmholtz eigenvalues in a class of chaotic cavities using the multipole expansion technique.},
year = {2009},
volume = {57},
pages = {1169--1177},
number = {4},
journal = {IEEE Transactions on antennas and propagation}
}